Gaviscon Double Action Liquid
Treat your symptoms instantly with Gaviscon Double Action and get fast dual relief from heartburn and indigestion.
- Burning in chest
- Difficulties swallowing
Dosage and Warnings
Tablets: Adults and children 12 years and over: Two to four 10 ml sachets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.
Sachets: Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.
Keep out of the reach and sight of children.
This medicine contains sodium, sodium bicarbonate and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking these salts.
Do not use this product after the expiry date (month/year).
Always read the label
500mg Sodium alginate (per 10 ml)
213mg Sodium bicarbonate (per 10 ml)
325mg Calcium carbonate (per 10 ml)
Article about Heartburn & Indigestion
The weekend is a time to forget about the stresses of work and relax, spend time.
These sachets offer excellent
convenience for heartburn
relief - I keep a few of these
easy to carry/store sachets on
hand for those emergencies
when I start to feel the burn.
Quick relief each time!
How Gaviscon Double Action works
Gaviscon Double Action is the best-selling product in the Gaviscon family, and it earns this status for its effectiveness in providing relief from heartburn and indigestion. Gaviscon Double Action utilises more calcium carbonate with a higher level of antacid - giving you up to 2x longer relief than regular antacids.
Gaviscon Double Action gets to work instantly in two different ways:
- Through its antacid component, it neutralises excess stomach acid to help relieve discomfort.
- Through the alginate (refined from seaweed), it forms a protective barrier over the stomach contents to soothe the burning sensation in your chest and prevent reflux.
Gaviscon’s liquid formulation does not contain sugar or gluten, so you can take this product if you are pregnant or breast-feeding while enjoying dual relief from heartburn and indigestion.
A sodium alginate solution
Sodium alginate is extracted from the cell walls of seaweed. It helps the stomach block rising acid, the root cause of the discomfort heartburn and indigestion sufferers know so well.
FAQ 1: What does the Double Action in the name refer to?
Gaviscon Double Action provides dual relief from heartburn and indigestion symptoms and is formulated to work in two ways. It not only creates a protective barrier over your stomach to stop refluxing acid causing discomfort, it also neutralises excess stomach acid. This effective two-pronged approach helps to relieve you from discomfort.
FAQ 2: What causes heartburn and indigestion?
Stress is a big contributor. It depletes prostaglandins in our body, which protect us from stomach acid.
- Get a good night’s sleep. A lack of sleep can trigger more cortisol to circulate your system. Cortisol is the stress hormone, and even a minor disruption to your usual sleeping patterns can cause high levels of cortisol in the body up to 24 hours later.
- Exercise - this boosts wellbeing.
- Eat more slowly and mindfully
- Steer clear of unhealthy lifestyle habits
You might also try reducing your meal-sizes and watching how much spicy food you eat (a trigger).
Pregnant mothers are also much more likely to suffer from heartburn and indigestion. A growing baby bump puts pressure on your system, and makes refluxing acid a very common reality of pregnant life.